Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I have a swollen and itchy thrush near to my vagina and it burns during urination

hello. iv had recurring thrush, iv bin to see my gp she prescribed me something and it went for a week but has now come back much worse, swollen, with blisters on the rectum aswell as vagina itching and burning when i pee. im in alot of pain. this cant be thrush?
Asked On : Tue, 26 Apr 2011
Answers:  2 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
this is old question. vagina,rectum amd mouth are natural orfice.the give problem when the are infected. it may be due to sex,or infection the care should to taken.the water is also responsible for the same please check al thesea and consult doctor.meanwhile use betidine vaginal tab.thank
Answered: Wed, 1 Feb 2012
Dermatologist Dr. Gaurav Patel's  Response
i think you should consult dermatologist for same
he will surely cure you
you have fungal infection
u can apply terbinafine cream twice a day
keep area dry and clean.
take cetrizine at night
Answered: Tue, 26 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor